Universidad Complutense de Madrid
E-Prints Complutense

Transport in random quantum dot superlattices

Impacto

Downloads

Downloads per month over past year

Gómez, I. and Diez, E. and Domínguez-Adame Acosta, Francisco and Orellana, P. A. (2002) Transport in random quantum dot superlattices. Journal of Applied Physics, 92 (8). pp. 4486-4489. ISSN 0021-8979

[img]
Preview
PDF
323kB

Official URL: http://dx.doi.org/10.1063/1.1503393


URLURL Type
http://scitation.aip.org/Publisher


Abstract

We present a model based on the two-dimensional transfer matrix formalism to calculate single-electron states in a random wide-gap semiconductor quantum dot superlattice. With a simple disorder model both the random arrangement of quantum dots (configurational disorder) and the spatial inhomogeneities of their shape (morphological disorder) are considered. The model correctly describes channel mixing and broadening of allowed energy bands due to elastic electron scattering by disorder.


Item Type:Article
Additional Information:

© 2002 American Institute of Physics.
Work in Madrid was supported by DGI-MCyT (Project No. MAT2000-0734) and CAM (Project No. 07N/0075/ 2001). P. Orellana would like to thank Milenio ICM P99-135-F and Cátedra Presidencial de Ciencias for financial support. The authors would like to thank Andrei Malishev for comments on the manuscript.

Uncontrolled Keywords:Coherent
Subjects:Sciences > Physics > Materials
ID Code:27512
Deposited On:28 Nov 2014 09:52
Last Modified:28 Nov 2014 09:52

Origin of downloads

Repository Staff Only: item control page